# SDR IPXA2019072844957

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 18,076 hours, 6,547 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCD FLOOR PANEL 12L DAMAGED 1.5"X.25" HOLE 3" FROM RT SIDE 5" FROM FWD EDGEREPAIRED IAW SRM 53-00-50.
